# SDR AALA20020692

- Difficulty date: May 8, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N7536A
- Make and model: Doug DC-9-82
- Aircraft serial: 49990
- Engine: Pwa JT8D
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD ATTACH FASTENERS AND INSERTS CORRODED, FLOORBOARD OUTBOARD FO RIGHT SEAT TRACK STA 148 (FORWARD OF FORWARD GALLEY).  COMPLETED INSTALLATION OF STRAP AND FILLER.
